# SDR REXA2013020400090

- Difficulty date: February 2, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N823AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8023
- Aircraft time: 18,148 hours, 15,685 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FORWARD LOWER WING PLANK PANEL AT WS 54.897 ON FUEL DOOR LANDING IS PITTED AND CHAFED IN THE NON-CRITICAL REGION.  REPAIRED IAW BOMBARDIER REO 601R-57-21-030.
